# SDR SWIA202266584

- Difficulty date: September 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 39,095 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H SILL BEAM AT FS830.00      (C-CHECK RO 10/1/2022)    REPLACED WITH NEW LH AFT PRESSURE SILL DECK P/N SH690-36116-9. REF. CRJ900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND BOMBARDIER DWG SH690-36110 REV P. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
